# SDR SWIA2020011747815

- Difficulty date: January 8, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 38,316 hours, 24,287 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 21212A
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN NUT PLATE ON THE LEFT SIDE FUSELAGE OF FLIGHT DECK.       (C-CHECK)   RO:1/15/2020REMOVED AND REPLACED NUTPLATE IN THE LH SIDE OF THE FLIGHT DECK IAW CRJ-700 SRM.
